Study of Nonlinear Fuzzy Integro-differential Equations Using Mathematical Methods and Applications

Jamshad Ahmad, Angbeen Iqbal, Qazi Mahmood-Ul-Hassan. Study of Nonlinear Fuzzy Integro-differential Equations Using Mathematical Methods and Applications. Int. J. Fuzzy Logic and Intelligent Systems, 21(1):76-85, 2021. [doi]

@article{AhmadIM21-0,
  title = {Study of Nonlinear Fuzzy Integro-differential Equations Using Mathematical Methods and Applications},
  author = {Jamshad Ahmad and Angbeen Iqbal and Qazi Mahmood-Ul-Hassan},
  year = {2021},
  doi = {10.5391/IJFIS.2021.21.1.76},
  url = {https://doi.org/10.5391/IJFIS.2021.21.1.76},
  researchr = {https://researchr.org/publication/AhmadIM21-0},
  cites = {0},
  citedby = {0},
  journal = {Int. J. Fuzzy Logic and Intelligent Systems},
  volume = {21},
  number = {1},
  pages = {76-85},
}